Canonical models of surfaces of general type in positive characteristic
Publications Mathématiques de l'IHÉS, Volume 67 (1988), pp. 97-144.
@article{PMIHES_1988__67__97_0,
     author = {Ekedahl, Torsten},
     title = {Canonical models of surfaces of general type in positive characteristic},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     pages = {97--144},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {67},
     year = {1988},
     zbl = {0674.14028},
     mrnumber = {89k:14069},
     language = {en},
     url = {http://archive.numdam.org/item/PMIHES_1988__67__97_0/}
}
TY  - JOUR
AU  - Ekedahl, Torsten
TI  - Canonical models of surfaces of general type in positive characteristic
JO  - Publications Mathématiques de l'IHÉS
PY  - 1988
DA  - 1988///
SP  - 97
EP  - 144
VL  - 67
PB  - Institut des Hautes Études Scientifiques
UR  - http://archive.numdam.org/item/PMIHES_1988__67__97_0/
UR  - https://zbmath.org/?q=an%3A0674.14028
UR  - https://www.ams.org/mathscinet-getitem?mr=89k:14069
LA  - en
ID  - PMIHES_1988__67__97_0
ER  - 
%0 Journal Article
%A Ekedahl, Torsten
%T Canonical models of surfaces of general type in positive characteristic
%J Publications Mathématiques de l'IHÉS
%D 1988
%P 97-144
%V 67
%I Institut des Hautes Études Scientifiques
%G en
%F PMIHES_1988__67__97_0
Ekedahl, Torsten. Canonical models of surfaces of general type in positive characteristic. Publications Mathématiques de l'IHÉS, Volume 67 (1988), pp. 97-144. http://archive.numdam.org/item/PMIHES_1988__67__97_0/

[Ar] M. Artin, On isolated singularities of surfaces, Am. J. of Math., 88 (1966), 129-136. | MR | Zbl

[Ar-Mi] M. Artin, J. S. Milne, Duality in the flat cohomology of curves, Invent. Math., 35 (1976), 111-129. | MR | Zbl

[B-P-V] W. Barth, C. Peters, A. Van De Ven, Compact complex surfaces, Berlin, Springer Verlag, 1984. | MR | Zbl

[Bo] E. Bombieri, Canonical models of surfaces of general type, Publ. Math. IHES, 42 (1973), 171-220. | Numdam | MR | Zbl

[Bo-Mu1] E. Bombieri, D. Mumford, Enriques'classification of surfaces in char. p, II, in Complex analysis ‰ algebraic geometry, Cambridge, Cambridge Univ. Press, 1977, pp. 23-42. | MR | Zbl

[Bo-Mu2] E. Bombieri, D. Mumford, Enriques'classification of surfaces in char. p, III, Invent. Math., 35 (1976), 197-232. | MR | Zbl

[Bou] N. Bourbaki, Groupes et algèbres de Lie, Chap. V, Paris, Hermann, 1968.

[Ek] T. Ekedahl, Foliations and inseparable morphisms, Proceedings of Symposia in Pure Math., 46, Part 2 (1987), 139-150. | MR | Zbl

[Fu] T. Fujita, Vanishing theorems for semipositive line bundles, Springer Lecture Notes in Math., 1016 (1983), 519-528. | MR | Zbl

[Gi] J. Giraud, Forme normale d'une fonction sur une surface de caractéristique positive, Bull. Soc. Math. Fr., 111 (1983), 109-124. | Numdam | MR | Zbl

[Ha] R. Hartshorne, Algebraic geometry, Berlin, Springer-Verlag, 1977. | MR | Zbl

[Ill] L. Illusie, Complexe de de Rham-Witt et cohomologie cristalline, Ann. scient. Éc. Norm. Sup., 12 (1979), 501-661. | Numdam | MR | Zbl

[Jo] J.-P. Jouanolou, Théorèmes de Bertini et applications. Progress in mathematics, vol. 42, Boston, Birkhäuser, 1983. | MR | Zbl

[Ka] N. Katz, Nilpotent connections and the monodromy theorem : Applications of a result of Turrittin, Publ. Math. IHES, 42 (1970), 175-232. | Numdam | MR | Zbl

[Mi] Y. Miyaoka, Deformations of a morphism along a foliation, Proceedings of Symposia in Pure Math., 46, Part 1 (1987), 245-268. | MR | Zbl

[Mu1] D. Mumford, Enriques' classification of surfaces in char. p, I, in Global analysis, Princeton, Princeton University Press, 1969, pp. 325-341. | MR | Zbl

[Mu2] D. Mumford, Abelian varieties, Oxford, Oxford University Press, 1974.

[Ra] M. Raynaud, Contre-exemple au “vanishing theorem” en caractéristique p > 0, in C.P. Ramanujam - A tribute, Berlin, Springer-Verlag, 1978, pp. 273-278. | MR | Zbl

[Ram] C. P. Ramanujam, Remarks on the Kodaira vanishing theorem, Journal of the Indian Math. Soc., 36 (1972), 41-51. | MR | Zbl

[Se] J.-P. Serre, Course at the Collège de France, 1983-1984.

[SGA6] P. Berthelot, A. Grothendieck, L. Illusie, SGA 6, Springer Lecture Notes in Math., Berlin, Springer-Verlag, 1977.

[Sz] L. Szpiro et al., Séminaire sur les pinceaux de courbes de genre aux moins deux, Astérisque, 86 (1981), 1-145. | Zbl

[Ta1] H. Tango, On (n - 1)-dimensional projective spaces contained in the Grassmann variety Gr(n, 1), J. Math. Kyoto Univ., 14 (1974), 415-460. | MR | Zbl

[Ta2] H. Tango, On morphisms from projective space Pn, J. Math. Kyoto Univ., 16 (1976), 201-207. | MR | Zbl